# SDR HEER20160412377

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: General aviation
- Aircraft: N434PH
- Make and model: Bell 407
- Aircraft serial: 53773
- Aircraft time: 2,459 hours
- Engine: Allsn 250C47B
- Engine time: 1,053 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWD103311
- Condition: Spalled
- Location: Turbine Wheel
- Part time: 1,053 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 3-8-16, DUE TO CYCLED OUT 1ST AND 2ND STAGE TURBINE WHEELS.  REMOVED NR 5 BEARING DUE TO SPALLING ON OUTER RACE AT SPLIT.  REPLACED WITH NEW NR 5 BEARING.
